MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EMBOLD¿ FIBERED; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION EMBOLD¿ FIBERED; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number M001394240030120
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
S [situation]: during angiogram coil partially deployed itself prior to deploying the coil.B [background]: renal artery embolization.A [assessment]: coil noted to be not working properly.R [response]: took that coil completely out and put new coil in.

Brand Name
EMBOLD¿ FIBERED
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key24115235
Report Number24115235
Device Sequence Number5941597
Product Code KRD
UDI-Device Identifier08714729983552
UDI-Public(01)08714729983552
Combination Product (Y/N)N
Initial Reporter StateLA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 12/12/2025
Report Date (Section F) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001394240030120
Device Lot Number37241984
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/20/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/20/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age31 YR
Patient SexMale
Date Report Sent to FDA12/12/2025